Australian woman dies after RU 486 abortion

Australia's Therapeutic Goods Administration (TGA) has confirmed a woman who was given the RU 486 drug - for a medical abortion - died in 2010.

It has been revealed that she died after being given the abortion drug at a Marie Stopes abortion clinic.

The ABC reports that Marie Stopes International confirmed, in a statement, that sepsis caused the death.

Apparently, when a baby is aborted at home, after taking RU 486, some of the baby and/or placenta remain inside the mother's body. This often leads to infection and can result in septicemia.

What is Dr Caroline de Costa's response - a woman who promotes the use of RU 486 for abortions?

Just ensure that doctors provide better follow-up care.

What is our response? Stop all RU 486 abortions.

Read the Lifesite report - click here.

They report, "A study in South Australia last year recorded 231 instances of women ending up in emergency departments following complications arising from medical abortions in the first trimester of pregnancy."

Definitely time to STOP all RU 486 abortions!

Go to top